# SDR 2015F00075

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Aircraft: N575CC
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000075
- Aircraft time: 1,273 hours, 1,536 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: EM41165
- Condition: Faulted
- Location: Te Flaps
- Part time: 1,273 hours, 1,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON LANDING AND CYCLING FLAPS BACK TO THE UP POSITION,  A FLAP FAIL CAS MESSAGE ACTIVATED. PILOTS WERE ABLE TO RESET FLAPS AND COMPLETE MOVING FLAPS TO THE FULL UP POSITION. ON TROUBLESHOOTING WITH MAINTENANCE COMPUTER,  WE WERE UNABLE TO FIND ANY ACTIVE FAULTS THRU SEVERAL CYCLES OF THE FLAP SYSTEM. DOWNLOADED ALL DATA AND SENT TO MANUFACTURER FIELD SERVICE FOR REVIEW, THEY SUGGESTED WE DISCONNECT FLAPS AND MAKE SURE THERE WAS NO BINDING IN THE TRACK SYSTEM. ALL WAS SATISFACTORY. THE MANUFACTURER`S FIELD SERVICE RECOMMENDED WE CHANGE THE RT OTBD ACTUATOR.
